# SDR SWIA201230773

- Difficulty date: May 16, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 32,541 hours, 45,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BROKEN AT SEAT 6A.  (FLT 7780)  REPLACED EMERGENCY EXIT IDENTIFIER ASSEMBLY IN REFERENCE TO AMM.
